REAL

Fixed point theorems under locally $T$-transitive binary relations employing Matkowski contractions

Arif, Mohammad and Imdad, Mohammad and Alam, Aftab (2022) Fixed point theorems under locally $T$-transitive binary relations employing Matkowski contractions. Miskolc Mathematical Notes, 23 (1). pp. 71-83. ISSN 1787-2413

[img]
Preview
Text
3220.pdf

Download (1MB) | Preview
Item Type: Article
Subjects: Q Science / természettudomány > QA Mathematics / matematika
Depositing User: Kotegelt Import
Date Deposited: 30 May 2022 10:24
Last Modified: 30 May 2022 10:24
URI: http://real.mtak.hu/id/eprint/143138

Actions (login required)

Edit Item Edit Item